Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Erection disappears in the mid of intercourse. Cause and necessary steps to resolve this?

am here on behalf of a friend who is too embarrassed to seek help he has got what he describes as a disappearing erection . he describes the situation as his erection disappearing in the middle of sexual intercourse. he is worried about not having a healthy sex life and this has affected his self confidence. please is there any possible explanation on what is problem might be and any necessary steps he should take in solving this problem.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear,
erection is maintained by tactile stimulus and impulses from brain.
there needs to be a good understanding, comfort during sexual activity and confidence, to maintain erection.
it cannot be maintained just physically.
tell him to discuss with her partner, and gain her confidence.
thank you
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor